Aa
A
A
A
Close
Depression/Mental Health Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

Depression

I have recently started taking Wellbutrin for depression and anxiety.  One of the side effects I am having is agitation and irritability.  As a teacher and a mother these side effects are not very tolerable.  Will the agitation/irritability lessen or go away?  Or will the side effects always be there? How long will it be before I can feel a change?

Melanie
1 Responses
242532 tn?1269553979
MEDICAL PROFESSIONAL
Melanie, this medication does cause agitation and irritability. It is an indication that you are taking too high a dose, too soon.  Lowering the dose and/or combining it with a drug like Prozac, is one way of handling these side effects which probably will not go away at this dose level.
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Simple, drug-free tips to banish the blues.
A guide to 10 common phobias.
Are there grounds to recommend coffee consumption? Recent studies perk interest.
For many, mental health care is prohibitively expensive. Dr. Rebecca Resnik provides a guide on how to find free or reduced-fee treatment in your area